Display Settings:

Format

Send to:

Choose Destination
We are sorry, but NCBI web applications do not support your browser and may not function properly. More information
J Drugs Dermatol. 2003 Dec;2(6):674-6.

Reticulate and stellate acral pigmentation associated with systemic lupus erythematosus and high titers of circulating anticardiolipin antibodies: a possible association with acral microlivedo.

Author information

  • 1Columbia University, Saint Lukes Roosevelt Hospital, New York, New York, USA. Scheinfeld@rcn.com

Abstract

A Hispanic man with a twenty-eight year history of systemic lupus erythematosus (SLE) and a high titer of anticardiolipin IgG antibodies was noted to have reticulate and stellate acral pigmentation. The patient reported that hand swelling and erythema developed soon after the diagnosis of SLE was established. This episode resolved quickly without recurrence or immediate sequelae. We postulate that this eruption was related to SLE and anticardiolipin antibodies. Reticulate and stellate acral pigmentation should be considered a possible manifestation of SLE and high titers of anticardiolipin antibodies, or a consequence of therapy.

PMID:
14711150
[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

0 comments
How to join PubMed Commons

    Supplemental Content

    Loading ...
    Write to the Help Desk